Raju K  George
Raju K George
Indian Institute of Space Science and Technology, Trivandrum
No verified email - Homepage
Cited by
Cited by
A note on controllability of impulsive systems
RK George, AK Nandakumaran, A Arapostathis
Journal of Mathematical Analysis and Applications 241 (2), 276-283, 2000
Approximate controllability of nonautonomous semilinear systems
RK George
Nonlinear Analysis: Theory, Methods & Applications 24 (9), 1377-1393, 1995
Prediction of soil temperature by using artificial neural networks algorithms
RK George
Nonlinear Analysis: Theory, Methods & Applications 47 (3), 1737-1748, 2001
Trajectory controllability of nonlinear integro-differential system
DN Chalishajar, RK George, AK Nandakumaran, FS Acharya
Journal of the Franklin Institute 347 (7), 1065-1075, 2010
Exact controllability of the nonlinear third-order dispersion equation
RK George, DN Chalishajar, AK Nandakumaran
Journal of Mathematical Analysis and Applications 332 (2), 1028-1044, 2007
On the controllability of a class of nonlinear stochastic systems
A Arapostathis, RK George, MK Ghosh
Systems & Control Letters 44 (1), 25-34, 2001
Controllability of nonlinear systems
MC Joshi, RK George
Numerical Functional Analysis and Optimization 10 (1-2), 139-166, 1989
Compact sets of nonlinear operators
R George
Funkcialaj Ekvacioj 11, 131-138, 1968
Trajectory controllability of the nonlinear systems governed by fractional differential equations
M Muslim, RK George
Differential Equations and Dynamical Systems 27 (4), 529-537, 2019
Controllability of matrix second order systems: a trigonometric matrix approach.
JP Sharma, RK George
Electronic Journal of Differential Equations (EJDE)[electronic only] 2007 …, 2007
Approximate controllability of semilinear systems using integral contractors
RK George
Numerical functional analysis and optimization 16 (1-2), 127-138, 1995
Existence and uniqueness of classical and mild solutions of generalized impulsive evolution equation
V Shah, RK George, J Sharma, P Muthukumar
International Journal of Nonlinear Sciences and Numerical Simulation 19 (7-8 …, 2018
Trajectory controllability of fractional dynamical systems
V Govindaraj, M Malik, RK George
Journal of Control and Decision 4 (2), 114-130, 2017
Controllability of Urysohn integral inclusions of Volterra type.
TS Angell, RK George, JP Sharma
Electronic Journal of Differential Equations (EJDE)[electronic only] 2010 …, 2010
Design and analysis of weak stability boundary trajectories to Moon
P Dutt, AK Anilkumar, RK George
Astrophysics and Space Science 363 (8), 1-10, 2018
Trajectory controllability of 1-dimensional nonlinear systems
RK George
Proceedings of the Research Seminar in honour of Professor MN Vasavada, 43-48, 1996
On the controllability of predator-prey systems
MC Joshi, RK George
Journal of optimization theory and applications 74 (2), 243-258, 1992
Trajectory controllability of fractional integro‐differential systems in Hilbert spaces
V Govindaraj, RK George
Asian Journal of Control 20 (5), 1994-2004, 2018
Ordinary differential equations: Principles and applications
AK Nandakumaran, PS Datti, RK George
Cambridge University Press, 2017
Identification of an unknown coefficient in KdV equation from final time measurement
K Sakthivel, S Gnanavel, A Hasanov, RK George
Journal of Inverse and Ill-posed Problems 24 (4), 469-487, 2016
The system can't perform the operation now. Try again later.
Articles 1–20